Home
 Sobre el DIM
 Carrera
 Docencia
 Doctorado
 Investigación
 Académicos 
 Funcionarios 
 Profesores Visitantes 
 Alumnos 
 Biblioteca
 Publicaciones Científicas 
 Publicaciones Docentes 
 Seminario
 Novedades 
 Eventos 
 Congresos DIM
 Link de Interés 
 Contáctenos 
 Intranet
 
 
 
PS PDF Imprimir E-mail

Artículos

por San Martín, Jaime
2007

48.- Briand, Philippe; Lepeltier, Jean-Pierre; San Martí­n, Jaime. One-dimensional backward stochastic differential equations whose coefficient is monotonic in $y$ and non-Lipschitz in $z$. Bernoulli 13 (2007), no. 1, 80--91.

47.- León, Jorge A.; San Martí­n, Jaime. Linear stochastic differential equations driven by a fractional Brownian motion with Hurst parameter less than $1/2$. Stoch. Anal. Appl. 25 (2007), no. 1, 105--126.

2006

46.- Bressaud, X.; Maass, A.; Martinez, S.; San Martí­n, Jaime. Stationary processes whose filtrations are standard. Ann. Probab. 34 (2006), no. 4, 1589--1600.

45.- Forest, Loïc; Padilla, Fernando; Martínez, Salomé; Demongeot, Jacques; San Martí­n, Jaime. Modelling of auxin transport affected by gravity and differential radial growth. J. Theoret. Biol. 241 (2006), no. 2, 241--251.

44.- Collet, Pierre; Martinez, Servet; San Martí­n, Jaime. Ratio limit theorem for parabolic horn-shaped domains. Trans. Amer. Math. Soc. 358 (2006), no. 11, 5059--5082

2004

43.- Dynamics and randomness II. Lectures given at the 2nd Conference held at the Universidad de Chile, Santiago, December 9--13, 2002. Edited by Alejandro Maass, Servet Martínez and San Martí­n, Jaime. Nonlinear Phenomena and Complex Systems, 10. Kluwer Academic Publishers, Dordrecht, 2004.

42.- Martí­nez, Servet; San Martí­n, Jaime; Zhang, Xiao-Dong. A class of M-matrices whose graphs are trees. Linear Multilinear Algebra 52 (2004), no. 5, 303--319.

41.- Dupoiron, K.; Mathieu, P.; San Martí­n, Jaime. Formule d’Itô pour des diffusions uniformément elliptiques, et processus de Dirichlet. (French) [Ito formula for uniformly elliptic diffusions and Dirichlet process] Potential Anal. 21 (2004), no. 1, 7--33.

40.-  Martí­nez, Servet; San Martí­n, JaimeClassification of killed one_dimensional diffusions. Ann. Probab. 32 (2004), no. 1A, 530--552.

39.- Lepeltier, Jean-Pierre; San Martí­n, Jaime. Backward SDEs with two barriers and continuous coefficient: an existence result. J. Appl. Probab. 41 (2004), no. 1, 162--175.

2003

38.- Hart, Andrew G.; Martí­nez, Servet; San Martí­n, Jaime.  The $lambda$-classification of continuous-time birth-and-death processes. Adv. in Appl. Probab. 35 (2003), no. 4, 1111--1130.

37.- Martí­nez, Servet; San Martí­n, Jaime; Zhang, Xiao-Dong. A new class of inverse $M$-matrices of tree-like type. SIAM J. Matrix Anal. Appl. 24 (2003), no. 4, 1136--1148.

36.- Collet, Pierre; Martí­nez, Servet; San Martí­n, Jaime. Asymptotic of the heat kernel in general Benedicks domains. Probab. Theory Related Fields. 125 (2003), no. 3, 350--364.

35.- Picco, Pierre  and San Martí­n, Jaime.  From classical to modern probability. Lecture notes from the courses of the CIMPA Summer School held in Temuco, January 8--26, 2001.  Progress in Probability, 54, 2003.

2002

34.- Dynamics and randomness II. Lectures given at the 2nd Conference held at the Universidad de Chile, Santiago, December 9--13, 2002. Edited by Maass, Alejandro;  Martínez, Servet  and San Martí­n, Jaime . Nonlinear Phenomena and Complex Systems, 10.

33.- Ma, Jin; Protter, Philip; San Martí­n, Jaime; Torres, Soledad. Numerical method for backward stochastic differential equations. Ann. Appl. Probab. 12 (2002), no. 1, 302--316.

32.- Lepeltier, Jean-Pierre; San Martí­n, Jaime. On the existence or non-existence of solutions for certain backward stochastic differential equations. Bernoulli 8 (2002), no. 1, 123--137.

2001

31.- Picco, Pierre; San Martí­n, Jaime.  From classical to modern probability. Lecture notes from the courses of the CIMPA Summer School held in Temuco, January 8--26, 2001.  Progress in Probability, 54. Birkhäuser Verlag, Basel, 2003.

30.- San Martí­n, Jaime; Torres, Soledad. Euler scheme for solutions of a countable system of stochastic differential equations. Statist. Probab. Lett. 54 (2001), no. 3, 251 - 259. 

29.- Martí­nez, Servet; San Martí­n, Jaime. Rates of decay and h-processes for one dimensional diffusions conditioned on non-absorption. J. Theoret. Probab. 14 (2001), no. 1, 199 - 212. 

2000

28.- Lladser, Manuel; San Martí­n, Jaime. Domain of attraction of the quasi-stationary distributions for the Ornstein-Uhlenbeck process. J. Appl. Probab. 37 (2000), no. 2, 511--520.

27.- Collet, Pierre; Martí­nez, Servet; San Martí­n, Jaime. Asymptotic behaviour of a Brownian motion on exterior domains. Probab. Theory Related Fields 116 (2000), no. 3, 303 - 316. 

26.- Dellacherie, Claude; Martí­nez, Servet; San Martí­n, Jaime. Description of the sub-Markov kernel associated to generalized ultrametric matrices. An algorithmic approach. Linear Algebra Appl. 318 (2000), no. 1-3, 1 - 21.

25.- Maass, Alejandro; Martí­nez, Servet and San Martí­n, Jaime. Dynamics and randomness. Lectures given at the conference held at the Universidad de Chile, Santiago, December 11--15, 2000.  Nonlinear Phenomena and Complex Systems, 7, 2002.

1999

24.- Collet, Pierre; Martí­nez, Servet; San Martí­n, Jaime. Ratio limit theorems for a Brownian motion killed at the boundary of a Benedicks domain. Ann. Probab. 27 (1999), no. 3, 1160 - 1182.

23.- Gouet, Raúl; San Martí­n, Jaime. Partial orders and minimization of records in a sequence of independent random variables. J. Appl. Probab. 36 (1999), no. 4, 965 - 973. 

22.- Fierro, Raúl; Martí­nez, Servet; San Martí­n, Jaime. Limiting conditional and conditional invariant distributions for the Poisson process with negative drift. J. Appl. Probab. 36 (1999), no. 4, 1194 - 1209. 

1998

21.- Bertoglio, N.; Martí­nez, Servet; San Martí­n, Jaime. A pointwise spectrum and representation of operators. Proc. Amer. Math. Soc. 126 (1998), no. 2, 375 - 382.

20.- Dellacherie, C.;  Taïbi, D.; Martí­nez, S.; San Martí­n, Jaime. Noyaux potentiels associés à une filtration. Ann. Inst. H. Poincaré Probab. Statist. 34 (1998), no. 6, 707 - 725.

19.- Lepeltier, J.-P.; San Martí­n, Jaime. Existence for BSDE with superlinear-quadratic coefficient. Stochastics Stochastics Rep. 63 (1998), no. 3-4, 227 - 240.

18.- Ma, Jin; Protter, Philip; San Martí­n, Jaime. Anticipating integrals for a class of martingales. Bernoulli 4 (1998), no. 1, 81 - 114. 

17.- Martí­nez, Servet; Picco, Pierre; San Martí­n, Jaime. Domain of attraction of quasi-stationary distributions for the Brownian motion with drift. Adv. in Appl. Probab. 30 (1998), no. 2, 385 - 408. 

1997

16.- Lepeltier, J. P.; San Martí­n, Jaime. Backward stochastic differential equations with continuous coefficient. Statist. Probab. Lett. 32 (1997), no. 4, 425 - 430.

15.- Ferrari, P. A.; Martí­nez, S.; San Martí­n, Jaime. Phase transition for absorbed Brownian motion with drift. J. Statist. Phys. 86 (1997), no. 1-2, 213 - 231.

1996

14.- Dellacherie, Claude; Martí­nez, Servet; San Martí­n, Jaime. Ultrametric matrices and induced Markov chains. Adv. in Appl. Math. 17 (1996), no. 2, 169 - 183.

13.- Martí­nez, Servet; San Martí­n, Jaime. Entropy values of chains of partitions of infinite countable sets. Rocky Mountain J. Math. 26 (1996), no. 1, 213 - 227.

1995

12.- Burdzy, Krzysztof; San Martí­n, Jaime. Iterated law of iterated logarithm. Ann. Probab. 23 (1995), no. 4, 1627 - 1643. 

11.-
Collet, Pierre; Martí­nez, Servet; San Martí­n, Jaime. Asymptotic laws for one-dimensional diffusions conditioned to nonabsorption. Ann. Probab. 23 (1995), no. 3, 1300 - 1314. 

1994

10.- Cominetti, Roberto; San Martí­n, Jaime. Asymptotic analysis of the exponential penalty trajectory in linear programming. Math. Programming 67 (1994), no. 2, Ser. A, 169 - 187.

9.- Martí­nez, Servet; San Martí­n, Jaime. Quasi-stationary distributions for a Brownian motion with drift and associated limit laws. J. Appl. Probab. 31 (1994), no. 4, 911 - 920. 

8.- Martí­nez, Servet; Michon, Gérard; San Martí­n, Jaime. Inverse of strictly ultrametric matrices are of Stieltjes type. SIAM J. Matrix Anal. Appl. 15 (1994), no. 1, 98 - 106. 

1993

7.- Protter, Philip; San Martí­n, Jaime. General change of variable formulas for semimartingales in one and finite dimensions. Probab. Theory Related Fields 97 (1993), no. 3, 363 - 381.  

6.- Bertoglio, N.; Martí­nez, S.; San Martí­n, Jaime. Polar decomposition and dense similarity to unitary operators. Instabilities and nonequilibrium structures, IV (Valparaí­so, 1991), 101 - 107, Math. Appl., 267, Kluwer Acad. Publ., Dordrecht, 1993.

5.- San Martí­n, Jaime. One-dimensional Stratonovich differential equations. Ann. Probab. 21 (1993), no. 1, 509 - 553.

1991

4.- Bertoglio, N.; Dartnell, P.; Martí­nez, S.; San Martí­n, Jaime. A regularisation result of the continuous PMC Markov semigroups. Stochastic Anal. Appl. 9 (1991), no. 4, 387 - 399.

1989

3.- Burdzy, Krzysztof;  San Martí­n, Jaime. Curvature of the convex hull of planar Brownian motion near its minimum point. Stochastic Process. Appl. 33 (1989), no. 1, 89 - 103.

1988

2.- Dartnell, P.; Martí­nez, S.; San Martí­n, Jaime. Matrices supermétriques. Rev. Mat. Apl. 9 (1988), no. 2, 42 - 52.

1.- Dartnell, P.; Martí­nez, S.; San Martí­n, Jaime. Opérateurs filtrés et chaînes de tribus invariantes sur un espace probabilisé dénombrable. Séminaire de Probabilités, XXII, 197 - 213, Lecture Notes in Math., 1321, Springer, Berlin, 1988.

 



[Volver a la Lista]
nº de visitas:   650228  

La página se generó en 0.293 Segundos
Optimized for Explorer 5.x, Mozilla1.x or Netscape 7
Copyright 2003,Sidwod Inc.  All rights reserved.